MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW EVH ACCSESSORY PACK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2004
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Environmental Particulates (2930)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported vv 6 accessory pack had plastic shavings in the conical tip.The case was completed using the tip.No patient injury.Related to tw (b)(4).
 
Additional Manufacturer Narrative
Tw id# (b)(4) the device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported vv 6 accessory pack had plastic shavings in the conical tip.They found that one of the scopes was damaged and had a burr on the end of it.It is suspected that the damaged scope created the situation outlined here and scraped the inside of the conical tip causing the plastic filament to be created.The case was completed using the tip.No patient injury.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).
 
Additional Manufacturer Narrative
Tw # (b)(4).Corrected section: h6 problem code changed to 2930.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Updated section: b4, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 09/25/2024.An investigation was conducted on 10/09/2024.A visual inspection was conducted.There were no visual defects observed on the intact conical dissection tip.An image quality inspection was performed with an endoscopic video imaging system.A clear image was able to be obtained, however there were scratches observed in the image.No other visual defects were observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "environmental particulates" was confirmed.The lot # 3000407465 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW EVH ACCSESSORY PACK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20334337
Report Number2242352-2024-0001072
Device Sequence Number8003740
Product Code GEI
UDI-Device Identifier00607567700376
UDI-Public(01)00607567700376(10)3000407466(17)260708
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model NumberVH-2004
Device Catalogue NumberVH-2004
Device Lot Number3000407466
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer10/03/2024
12/09/2024
02/20/2025
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date10/25/2024
01/03/2025
02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale